# SDR HEEA0015006

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Relay
- Part number: SM20ACD300A21
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTING RELAY WOULD NOT FULLY CLOSE.
